Inventiones mathematicae

, Volume 134, Issue 2, pp 427–453 | Cite as

On the subgroup structure of classical groups

  • Martin W. Liebeck
  • Gary M. Seitz
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Martin W. Liebeck
    • 1
  • Gary M. Seitz
    • 2
  1. 1.Imperial College, London SW7 2BZ, UKGB
  2. 2.University of Oregon, Eugene, OR 97403, USAUS

Personalised recommendations